# SDR HNAA0200026

- Difficulty date: March 7, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 15,022 hours, 27,730 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314801
- Part serial: 0974
- Condition: Separated
- Part time: 14,585 hours, 27,099 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON LANDING #1 MAIN WHEEL ASSY DEPARTED THE AIRCRAFT. REPLACED WHEEL ASSY.
